MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINE TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINE TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-005-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing at the user facility the device was not accurate.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SPINE TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7637524
Report Number0001811755-2018-01093
Device Sequence Number1529628
Product Code OLO
UDI-Device Identifier04546540350176
UDI-Public04546540350176
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-005-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1